# SDR ASAA2012123093577

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 20,516 hours, 6,273 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1938
- Condition: Faulted
- Location: A/C Bay
- Part time: 58,552 hours, 30,569 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON RECALL OF M/C SYS, LIGHT GOES OUT WITH RESET.  BITE CHECKED FAULTED RT PACK TCV.  REPLACED RT PACK TCV.  REF AMM 21-51-10. OPS CK, NO FAULTS FOUND.  LEAK CK, NO LEAKS NOTED.
